# SDR VNAA0202017

- Difficulty date: February 14, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM SAT TO OKC, THE CREW RECEIVED A LEFT HAND HIGH PRESSURE FILTER BYPASS CAS MESSAGE AND RETURNED TO SAT.  FAIRCHILD MAINTENANCE INSPECTED AND REPLACED THE HIGH PRESSURE FILTER AND THE HIGH PRESSURE BYPASS TEMPERATURE SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL TESTS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
